In this paper, a discrete predator-prey model with double Allee effect is discussed. We first simplify the corresponding continuous predator-prey model, and use the semidiscretization method to obtain a new discrete model. Next, the existence and local stability of nonnegative fixed points of the new discrete model are studied by using a key lemma. Then, by using the center manifold theorem and bifurcation theory, the sufficient conditions for the occurrences of transcritical bifurcation and Neimark-Sacker bifurcation and the stability of closed orbit bifurcated are obtained. Finally, the numerical simulations are presented, which not only verify the existence of Neimark-Sacker bifurcation but also reveal some new dynamic phenomena of this model.
Citation: Shaosan Xia, Xianyi Li. Complicate dynamics of a discrete predator-prey model with double Allee effect[J]. Mathematical Modelling and Control, 2022, 2(4): 282-295. doi: 10.3934/mmc.2022027
In this paper, a discrete predator-prey model with double Allee effect is discussed. We first simplify the corresponding continuous predator-prey model, and use the semidiscretization method to obtain a new discrete model. Next, the existence and local stability of nonnegative fixed points of the new discrete model are studied by using a key lemma. Then, by using the center manifold theorem and bifurcation theory, the sufficient conditions for the occurrences of transcritical bifurcation and Neimark-Sacker bifurcation and the stability of closed orbit bifurcated are obtained. Finally, the numerical simulations are presented, which not only verify the existence of Neimark-Sacker bifurcation but also reveal some new dynamic phenomena of this model.
[1] | S. Md, S. Rana, Dynamics and chaos control in a discrete-time ratio-dependent Holling-Tanner model, J. Egypt. Math. Soc., 48 (2019), 1–16. http://doi.org/10.1186/s42787-019-0055-4 doi: 10.1186/s42787-019-0055-4 |
[2] | A. Q. Khan, Neimark-Sacker bifurcation of a two-dimensional discrete-time predator-prey model, SpringerPlus, 5 (2016), 1–10. https://doi.org/10.1186/s40064-015-1618-y doi: 10.1186/s40064-015-1618-y |
[3] | C. Rodrigo, S. Willy, S. Eduardo, Bifurcations in a predator-prey model with general logistic growth and exponential fading memory, Appl. Math. Model., 45 (2017), 134–147. http://doi.org/10.1016/j.apm.2016.12.003 doi: 10.1016/j.apm.2016.12.003 |
[4] | C. Holling, The functional response of predator to prey density and its role in mimicry and population regulation, Mem. Entomol. Soc. Can., 91 (1959), 385–398. |
[5] | M. C. Saunders, Complex Population Dynamics: A Theoretical/Empirical Synthesis, Entomological Society of America, 35 (2006), 1139–1139. http://doi.org/10.1603/0046-225X-35.4.1139a doi: 10.1603/0046-225X-35.4.1139a |
[6] | A. A. Berryman, A. P. Gutierrez, R. Arditi, Credible, , Entomological Society of America, 76 (1995), 1980–1985. http://doi.org/10.2307/1940728 doi: 10.2307/1940728 |
[7] | Q. Lin, Allee effect increasing the final density of the species subject to the Allee effect in a Lotka–Volterra commensal symbiosis model, Adv. Differ. Equ., 196 (2018), 1–9. http://doi.org/10.1186/s13662-018-1646-3 doi: 10.1186/s13662-018-1646-3 |
[8] | J. Wang, J. Shi, J. Wei, Predator–prey system with strong Allee effect in prey, J. Math. Biol., 62 (2011), 291–331. http://doi.org/10.1007/s00285-010-0332-1 doi: 10.1007/s00285-010-0332-1 |
[9] | Y. Cai, C. Zhao, W. Wang, J. Wang, Dynamics of a Leslie–Gower predator–prey model with additive Allee effect, Appl. Math. Model., 39 (2015), 2092–2106. http://doi.org/10.1016/j.apm.2014.09.038 doi: 10.1016/j.apm.2014.09.038 |
[10] | E. González-Olivares, B. González-Yañez, J. Mena-Lorca, A. Rojas-Palma, J. D. Flores, Consequences of double Allee effect on the number of limit cycles in a predator–prey model, Comput. Math. Appl., 62 (2011), 3449–3463. http://doi.org/10.1016/j.camwa.2011.08.061 doi: 10.1016/j.camwa.2011.08.061 |
[11] | J. D. Flores, J. Mena-Lorca, B. Gonzalez-Yanez, E. Gonzalez-Olivares, Consequences of depensation in a Smith's bioeconomic model for open-access fishery, Proceedings of the 2006 International Symposium on Mathematical and Computational Biology, 27 (2006), 219–232. |
[12] | E. González-Olivares, A. Rojas-Palma, Multiple limit cycles in a Gause type predator–prey model with holling type Ⅲ functional response and Allee effect on prey, B. Math. Biol., 73 (2011), 1378–1397. http://doi.org/10.1007/s11538-010-9577-5 doi: 10.1007/s11538-010-9577-5 |
[13] | E. González-Olivares, J. Mena-Lorca, A. Rojas-Palma, J. D. Flores, Dynamical complexities in the Leslie–Gower predator–prey model considering a simple form to the Allee effect on prey, Appl. Math. Model., 35 (2011), 366–381. https://doi.org/10.1016/j.apm.2010.07.001 doi: 10.1016/j.apm.2010.07.001 |
[14] | B. González-Yañez, E. González-Olivares, Consequences of Allee effect on a Gause type predator–prey model with nonmonotonic functional response, Proceedings of the Third Brazilian Symposium on Mathematical and Computational Biology, 2 (2004), 358–373. |
[15] | Q. Din, Complexity and chaos control in a discrete-time prey-predator model, Commun. Nonliner.Sci. Numer. Simul., 49 (2017), 113–134. https://doi.org/10.1016/j.cnsns.2017.01.025 doi: 10.1016/j.cnsns.2017.01.025 |
[16] | W. Li, X. Li, Neimark–Sacker bifurcation of a semi-discrete hematopoiesis model, J. Appl. Anal. Comput., 8 (2018), 1679–1693. |
[17] | Z. Hu, Z. Teng, L. Zhang, Stability and bifurcation analysis of a discrete predator-prey model with nonmonotonic functional response, Nonlinear Anal. Real. World. Appl., 12 (2011), 2356–2377. http://doi.org/10.1016/j.nonrwa.2011.02.009 doi: 10.1016/j.nonrwa.2011.02.009 |
[18] | C. Wang, X. Li, Further investigations into the stability and bifurcation of a discrete predator-prey model, J. Math. Anal. Appl., 422 (2015), 920–939. http://doi.org/10.1016/j.jmaa.2014.08.058 doi: 10.1016/j.jmaa.2014.08.058 |
[19] | C. Wang, X. Li, Stability and Neimark–Sacker bifurcation of a semi-discrete population model, J. Appl. Anal. Comput., 4 (2014), 419–435. |
[20] | M. Li, X. Zhou, J. Xu, Dynamic properties of a discrete population model with diffusion, Adv. Differ. Equ., 580 (2020), 1–20. http://doi.org/10.1186/s13662-020-03033-w doi: 10.1186/s13662-020-03033-w |
[21] | T. Gallay, A center-stable manifold theorem for differential equations in Banach spaces, Commun. Math. Phys., 152 (1993), 249–268. http://doi.org/10.1007/BF02098299 doi: 10.1007/BF02098299 |
[22] | W. Liu, D. Cai, J. Shi, Dynamic behaviors of a discrete-time predator–prey bioeconomic system, Adv. Differ. Equ., 133 (2018), 1–22. http://doi.org/10.1186/s13662-018-1592-0 doi: 10.1186/s13662-018-1592-0 |
[23] | A. Jorba, J. Masdemont, Dynamics in the center manifold of the collinear points of the restricted three body problem, Physica D: Nonlinear Phenomena, 132 (1999), 189–213. http://doi.org/10.1016/S0167-2789(99)00042-1 doi: 10.1016/S0167-2789(99)00042-1 |
[24] | Ü. Ufuktepe, S. Kapcak, O. Akman, Stability and invariant manifold for a predator-prey model with Allee effect, Adv. Differ. Equ., 348 (2013), 1–8. http://doi.org/10.1186/1687-1847-2013-348 doi: 10.1186/1687-1847-2013-348 |
[25] | M. Zhao, Z. Xuan, C. Li, Dynamics of a discrete-time predator-prey system, Adv. Differ. Equ., 191 (2016), 1–18. https://doi.org/10.1186/s13662-016-0903-6 doi: 10.1186/s13662-016-0903-6 |
[26] | S. Winggins, Introduction to Applied Nonlinear Dynamical Systems and Chaos, New York: Springer-Verlag, 2003. |